# SDR SWAA2022031407223

- Difficulty date: July 26, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; STA 440; STR 25L; TIE DOWN PLATE HAS CORROSION AT NUT PLATE HOLES / REPLACED CORRODED TIE DOWN PLATE ON FWD CARGO STA 440; STR 25L I.A.W B737-700 SRM 51-40-05 & BOEING DWG # 143A7550 TY: DWG; ID: 0001 & REV:E.
